# SDR SWAA2019101437791

- Difficulty date: September 3, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LEFT FRAME STA 727A INNER FLANGE IS DENTED LBL 26 2.5" ABOVE STR 25L. / REPAIRED STA 727A FRAME IAW EA.
